MathSciNet Relay Station
MathSciNet bibliographic data
MR2218546 41A50 (41A65 47H10)
Al-Thagafi, M. A.; Shahzad, Naseer Noncommuting selfmaps and invariant approximations. Nonlinear Anal. 64 (2006), no. 12, 2778–2786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement